Memorias de investigación
Research Publications in journals:
High order smoothness and asymptotic structure in Banach Spaces
Year:2007

Research Areas
  • Mathematical analysis

Information
Abstract
In this paper we study the connections between moduli of asymptotic convexity and smoothness of a Banach space, and the existence of high order differentiable bump functions or equivalent norms on the space. The existence of a high order uniformly differentiable bump function is related to an asymptotically uniformly smooth renorming of power type. On the other hand, the asymptotic uniform convexity of power type is related to the existence of high order rough norms. Finally, we also obtain some applications to the best order smoothness of Nakano sequence spaces.
International
Si
JCR
Si
Title
J CONVEX ANAL
ISBN
Impact factor JCR
0,771
Impact info
Volume
14
Journal number
2
From page
249
To page
269
Month
SIN MES
Ranking
Participants

Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
  • Departamento: Matemática Aplicada (Facultad de Informática)